# SDR WTAA950086

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: M8372386R1005N
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - AFTER TAKEOFF, LEFT ENGINE OIL LOW PRESSURE AURAL WARNING ACTIVATED WITH REPORTED FLUCTUATION OF LEFT ENGINE OIL PRESSURE INDICATION OF FROM 30 PSI TO 60 PSI.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED OIL PRESSURE INDICATION SYSTEM, CLEANED ELECTRICAL CONNECTOR AT LEFT ENGINE OIL PRESSURE TRANSMITTER AND SERVICED ENGINE WITH OIL (1 QUART).  PERFORMED ENGINE GROUND RUN.  OIL PRESSURE INDICATION NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
